Advanced Search

  Select All
Saqib Hussain, Shahid Khan, Muhammad Asad Zaighum, Maslina Darus
AIMS Mathematics, 2017, 2(4): 622-634. doi: 10.3934/Math.2017.4.622
Abstract     + HTML     + PDF(233 KB)
Shalini Rana, Pranay Goswami, Ravi Shanker Dubey
AIMS Mathematics, 2018, 3(4): 600-607. doi: 10.3934/Math.2018.4.600
Abstract     + HTML     + PDF(197 KB)
Kevin Z. Tong
Abstract     + HTML     + PDF(270 KB)
Rabha W. Ibrahim, Jay M. Jahangiri
AIMS Mathematics, 2019, 4(6): 1582-1595. doi: 10.3934/math.2019.6.1582
Erhan Deniz, Hatice Tuǧba Yolcu
AIMS Mathematics, 2020, 5(1): 640-649. doi: 10.3934/math.2020043
Abstract     + HTML     + PDF(225 KB)
Zhi-Gang Wang, M. Naeem, S. Hussain, T. Mahmood, A. Rasheed
AIMS Mathematics, 2020, 5(3): 1926-1935. doi: 10.3934/math.2020128
Abstract     + HTML     + PDF(220 KB)
Sadaf Umar, Muhammad Arif, Mohsan Raza, See Keong Lee
AIMS Mathematics, 2020, 5(3): 2040-2056. doi: 10.3934/math.2020135
Abstract     + HTML     + PDF(256 KB)
Kevin Z. Tong, Allen Liu
Green Finance, 2020, 2(1): 1-19. doi: 10.3934/GF.2020001
Abstract     + HTML     + PDF(376 KB)
Qaiser Khan, Muhammad Arif, Bakhtiar Ahmad, Huo Tang
AIMS Mathematics, 2020, 5(3): 2261-2271. doi: 10.3934/math.2020149
Abstract     + HTML     + PDF(225 KB)
Serap Bulut
AIMS Mathematics, 2020, 5(5): 4260-4267. doi: 10.3934/math.2020271
Abstract     + HTML     + PDF(216 KB)
Xiaoli Zhang, Shahid Khan, Saqib Hussain, Huo Tang, Zahid Shareef
AIMS Mathematics, 2020, 5(5): 4830-4848. doi: 10.3934/math.2020308
Abstract     + HTML     + PDF(261 KB)
Cai-Mei Yan, Jin-Lin Liu
AIMS Mathematics, 2020, 5(5): 4995-5003. doi: 10.3934/math.2020320
Abstract     + HTML     + PDF(215 KB)
Akhter Rasheed, Saqib Hussain, Syed Ghoos Ali Shah, Maslina Darus, Saeed Lodhi
AIMS Mathematics, 2020, 5(5): 5157-5170. doi: 10.3934/math.2020331
Abstract     + HTML     + PDF(239 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals